# SDR USAA2014042200014

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: BAS15
- Condition: Failed
- Location: L1 Door
- Component: Slide Raft, Bfgoodrich
- Component part number: 101651303
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD LT, POSITION L1, DOOR ESCAPE SLIDE RAFT FAILED THE OPERATIONAL CHECK DUE TO NO LIGHTS ON THE SLIDE ILLUMINATING.  REPLACED THE L1 DOOR ESCAPE SLIDE RAFT.  VENDOR SHOP FINDINGS COMPLETED INSPECTIONS & TESTS TO LIGHTING SYS WITH ACCEPTABLE RESULTS.  REPLACED AGE DATED BATTERY PACK ASSEMBLY WITH NEW.
